# SDR 9511969150

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8908E
- Make and model: Doug DC-9-14
- Aircraft serial: 45749
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON LEFT WING STR 11 AT XRS 78 TO 88 AND RIGHT WING STR 14, 15, 17, AND 18 FROM XRS 65 TO 109.  REPAIRED ALL PER EA 91-100821.
